# SDR AWXA200700951

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 58,092 hours, 25,976 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - PHX - EL - LOG 7827212 - CREW REPORTED, DURING CRUISE THEY RECEIVED A GREEN HYD RESERVOIR LOW LEVEL ECAM MESSAGE.  THE CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENFUL.  MX REPLACED THE LEFT AILERON SERVO VALVE DUE TO IT LEAKING.  OPERATIONAL/LEAK CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
